On the number of stable positive solutions of weakly nonlinear elliptic equations when the diffusion is small
KeywordsSmall diffusion, stability of solutions to elliptic equations, blow-up
AbstractWe study the exact number of stable positive solutions of weakly nonlinear elliptic equations with small diffusion under rather general conditions on the nonlinearity.
G. Alberti, L. Ambrosio and X. Cabre, On a long-standing conjecture of E. De Giorgi: Symmetry in 3D for general nonlinearities and a local minimality property, Acta Appl. Math. 65 (2001), no. 1, 9–33.
E.N. Dancer, On the number of positive solutions of weakly non-linear elliptic equations when a parameter is large, Proc. London Math. Soc. 3 (1986), no. 3, 429–452.
E.N. Dancer, The effect of domain shape on the number of positive solutions of certain nonlinear equations, J. Differential Equations 74 (1988), 120–156.
E.N. Dancer, Some notes on the method of moving planes, Bull. Aust. Math. Soc. 46 (1992), no. 03, 425–434.
E.N. Dancer, Stable and finite Morse index solutions on Rn or on bounded domains with small diffusion II, Indiana Univ. Math. J. 53 (2004), 97–408.
E.N. Dancer, Stable and finite Morse index solutions on Rn or on bounded domains with small diffusion, Trans. Amer. Math. Soc. 357 (2005), no. 3, 1225–1243.
E.N. Dancer, Finite Morse index solutions of supercritical problems, J. Reine Angew. Math. 2008 (2008), no. 620, 213–233.
E.N. Dancer, Some remarks on half space problems, Discrete Contin. Dyn. Syst. 25 (2009), 83–88.
E.N. Dancer, New results for finite Morse index solutions on Rn and applications, Adv. Nonlinear Stud. 10 (2010), 581–595.
L. Dupaigne, Stable solutions of elliptic partial differential equations, Monographs and Surveys in Pure and Applied Mathematics, CRC Press, 2011.
G. Sweers, On the maximum of solutions for a semilinear elliptic problem, Proc. Roy. Soc. Edinburgh Sect. A Math. 108 (1988), no. 3–4, 357–370.
How to Cite
Number of views and downloads: 0
Number of citations: 0